# SDR FDEA201610023423

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT STA 1039, X=-47 SEAT TRACK ASSEMBLY FOUND WITH FOUND SURFACE CORROSION AS MARKED.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1009 TO STA 1049 X = -47 PER SRM 53-00-52-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
